← Return to Mesenteric Panniculitis or Sclerosing Mesenteritis

Discussion
BillyMac65 (@billymac65)

Mesenteric Panniculitis or Sclerosing Mesenteritis

Digestive Health | Last Active: Aug 28 1:33pm | Replies (1493)

Comment receiving replies
@kimh

Maybe you should be speaking to your doctor about your dosage. In my case, during this bout of MP, the prednisone therapy has not been aggressive enough (due to other side effects, as per my doctor’s instructions). Unfortunately, this lower dosage may have caused this bout to last longer and feel more severe. I’m not sure why you are not taking your doctor’s advice entirely. Maybe there are trust issues that need to be confronted?

Jump to this post


Replies to "Maybe you should be speaking to your doctor about your dosage. In my case, during this..."

He told me to start at 40 but I tried 20 and if it gets me very nauseated so 40 probably make me start throwing up right now I’m at 20 again and I feel pretty so I’ll stay at 20 for a week till he gets back from his vacation

Hi Fernando,
I also experience a lot of nausea, but I don’t throw up. It’s more of a choking feeling and am not sure if it is because of the MP or the prednisone. At this point, that feeling has graduated to esophageal spasms. For the nausea, my doctor put me on Ondansetron (4mg., three times daily) and for the spasms, I am on Pantoprazole (40 mg. twice daily as well as Nitrolingual pump spray for acute attacks). I’m not sure if these medications are universal (as I am from Canada). Unfortunately, Prednisone has helped me with MP in the past, but also brings ‘unwanted gifts’ with prolonged use (at least for me). I hope this information will be helpful for you. I wish you well.

Thank you